# SDR QXEA200701362

- Difficulty date: August 29, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 233 hours, 227 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2326: ON START UP FOR TAXI, NR 2 DC GEN WOULD NOT COME ON-LINE.  RAN CHECKLIST.  NO HELP PER CHECKLIST.  LEFT NR 2 DC GEN SWITCH OFF.  MAINTENANCE CYCLED BUSS FAULT.  RESET SWITCH AND C/W OPS TEST OF DC GEN SYSTEM IAW Q400 AMM TASK 24-31-00-710-802.  NO DEFECTS NOTED.  COULD NOT DUPLICATE DISCREPANCY.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
